MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OFF AXIS COMP MINI REAMER MED; GLENOID ORTHOPAEDIC REAMER

ZIMMER BIOMET, INC. OFF AXIS COMP MINI REAMER MED; GLENOID ORTHOPAEDIC REAMER
Catalog Number SSI005659
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an impactor and reamer were fractured during a procedure.All fragmented pieces were retrieved and the procedure was completely using additional instrumentation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: compr rvs gleno 2-prng ins/imp cat# 110028879 lot# 481460.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: a2: dob.The following sections were updated: b4, b5, d4, g3, g6, h2, h3, h4, h6, h10, h11 visual examination of the returned product identified the reamer exhibits signs of use (nicks, gouges) and confirmed is fractured, all pieces returned.Performed dimensional analysis results within specification.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed as product was returned.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2 upon reassessment of the reported event, it was determined to be not reportable.There are no same/similar events that would be considered a sentinel event for this particular item and malfunction.The initial report was forwarded in error and should be voided.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OFF AXIS COMP MINI REAMER MED
Common Device Name
GLENOID ORTHOPAEDIC REAMER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19321741
Report Number0001825034-2024-01244
Device Sequence Number12352030
Product Code PHX
UDI-Device Identifier00889024585256
UDI-Public(01)00889024585256(10)97020951
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSI005659
Device Lot Number97020951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer10/08/2024
01/20/2026
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date10/09/2024
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient SexMale